| Catalog Number |
02.12.E0212FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28-jun-2024 lot 2103956: (b)(4).Expiration date: 2026-04-21.No anomalies found related to the problem.To date (b)(4).
Event or Problem Description
At about 12 days after primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.